Conference contribution
(Conference Contribution)


Syntactic Monoids in a Category


Publication Details
Author(s): Adámek J, Milius S, Urbat H
Title edited volumes: Leibniz International Proceedings in Informatics, LIPIcs
Publisher: Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
Publishing place: Schloss Dagstuhl
Publication year: 2015
Title of series: LIPICS
Volume: 35
Conference Proceedings Title: Coalgebraic and Algebraic Methods in Computer Science (CALCO'15)
Pages range: 1-16. CALCO 2015 Best Paper
ISBN: 978-3-939897-84-2
ISSN: 1868-8969

Event details
Event: 6th Conference on Algebra and Coalgebra in Computer Science
Event location: Nijmegen
Start date of the event: 24/06/2015
End date of the event: 26/06/2015



How to cite
APA: Adámek, J., Milius, S., & Urbat, H. (2015). Syntactic Monoids in a Category. In Coalgebraic and Algebraic Methods in Computer Science (CALCO'15) (pp. 1-16. CALCO 2015 Best Paper). Schloss Dagstuhl: Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik.

MLA: Adámek, Jiří, Stefan Milius, and Henning Urbat. "Syntactic Monoids in a Category." Proceedings of the 6th Conference on Algebra and Coalgebra in Computer Science, Nijmegen Schloss Dagstuhl: Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik, 2015. 1-16. CALCO 2015 Best Paper.

BibTeX: Download
Share link
Last updated on 2017-08-17 at 03:18
PDF downloaded successfully